# SDR SWIA2021072259722

- Difficulty date: April 18, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 600332218
- Condition: Chafed
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CREW ESCAPE HATCH FWD FITTINGS ARE CHAFFED.  FLAGGED     (C-CHECK RO 7/20/2021)    REMOVED AND REPLACED CREW ESCAPE HATCH FWD FITTINGS(2EA.) REF. CRJ-700 SRM 51-41-02-001-001-A01. PERFORMED FUNCTIONAL TEST OF THE CREW ESCAPE HATCH REF. CRJ-700 AMM 52-22-00-720-801-A01. CHECKED GOOD
